Objective: Dermatological problems after chemotherapy are often neglected with gynecological oncologists. Since paclitaxel is one of most popular agents for gynecology organ-related cancers, dermatologic change after paclitaxel treatment is seldom reported before. Case report: Two patients with gynecological organ malignancy who underwent the postoperative dose-dense weekly schedule of paclitaxel 80 mg/m2 plus carboplatin (area of curve 5) every three weeks had repeat dermatological problems (skull, facial and upper trunk areas) during the treatment. They included dermatitis, eczema, and folliculitis. Topical use of anti-fungal cream and oral anti-histamine agents stopped the disease progression and all had completed their chemotherapy without interruption. Conclusion: Clinicians should be aware of paclitaxel-induced skin toxicities, especially on the skull, face and upper trunk areas to minimize the occurrence of severe morbidity and to provide the better quality of life when cure is our primary priority in the management of gynecological organs-related malignancies.
ASJC Scopus subject areas